British Lung Foundation
35,427 members42,792 posts

Nebulised colomycin and fatigue

Been nebulising colomycin for 3 weeks at home after 10 days tazacin in hospital.. 3 more weeks to go. Is it usual to feel tired and weak whilst doing this? I have RA and recently had a depomedrone shot so l was expecting to feel much better than l do. My RA meds have been changed to sulfasazine and l no longer take methotrexate due to frequent chest infections. Due to colonisation by pseudomonas l feel that l have lost confidence in being able to deal with my problems on my own as l have done for many years before this. Does anyone have similar experiences.? I prefer to hear from people on this site rather than visit my GP. Thanks for taking time to read my post.

4 Replies
oldestnewest

Sorry I can't help you, Liberty; but hoping you feel better really soon. All the best, M.

Reply

Thank you. I think it must be a combination of everything. Probably most likely my RA.

1 like
Reply

I to have been infected with psedomonas, which is common with Bronchiectasis and Mac... I am presently nebulizing tobramyacin, going into second month. I find that u do have some fatigue with this drug....

Reply

Thank you for your reply. I think l am beginning to get used to it now. As l have RA l am used to fatigue anyway. The depomedrone injection l had is also kicking in. I will be glad when all the snow has gone so that l can get out. At the moment l do not feel that l can go to the bins for fear of falling! Hope the tobramycin will help you.

Reply

You may also like...